Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 734235.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Odd zeta motive and linear forms in odd zeta values : [including] Appendix "An approach via series"
Authors:Dupont, Clément
Contributors:Zagier, Don
Language:English
Date of Publication (YYYY-MM-DD):2018
Title of Journal:Compositio Mathematica
Journal Abbrev.:Compos. Math.
Volume:154
Issue / Number:2
Start Page:342
End Page:379
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.1112/S0010437X17007588
URL:http://dx.doi.org/10.1112/S0010437X17007588
URL:https://arxiv.org/abs/1601.00950
Full Text:
You have privileges to view the following file(s):
Dupont_Odd zeta motive_oa_2017.pdf  [400,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.